# SDR AALA20120614004

- Difficulty date: June 14, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT ENDS OF TRACK, BETWEEN FORWARD AND AFT LEFT AFT GALLEY TIEDOWNS, BETWEEN STATIONS 1016 AND 992.8.  INSTALLED TRACK PER AARD 51-00-05-1.
